On a weakly hyperbolic equation with a term of order zero
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, p. 525-534
@article{AFST_1997_6_6_3_525_0,
     author = {Orr\`u, Nicola},
     title = {On a weakly hyperbolic equation with a term of order zero},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {3},
     year = {1997},
     pages = {525-534},
     zbl = {0895.35057},
     mrnumber = {1610911},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_3_525_0}
}
Orrù, Nicola. On a weakly hyperbolic equation with a term of order zero. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, pp. 525-534. http://www.numdam.org/item/AFST_1997_6_6_3_525_0/

[CDS] Colombini (F.), De Giorgi (E.) and Spagnolo (S.) .- Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 511-559. | Numdam | MR 553796 | Zbl 0417.35049

[CJS] Colombini (F.), Jannelli (E.) and Spagnolo (S.) .- Well-posedness in the Gevrey classes of the Cauchy problem for a non-strictly hyperbolic equation with coefficients depending on time, Ann. Scuola Norm. Sup. Pisa, 10 (1983), pp. 291-312. | Numdam | MR 728438 | Zbl 0543.35056

[Hör] Hörmander (L.) .- Linear Partial Differential Operators, Springer, Berlin (1963).

[Ka] Kajitani (K.) .- The well posed Cauchy problem for hyperbolic operators, Exposé au Séminaire Vaillant (1989).

[Ol] Oleinik (O.A.) .- On the Cauchy problem for weakly hyperbolic equations of second order, Comm. Pure Appl. Math. 23 (1970), pp. 569-586. | MR 264227